# SDR SWIA202163483

- Difficulty date: October 13, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N794SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10298
- Aircraft time: 31,028 hours, 19,147 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION AROUND THE SCREW HOLES OF THE BAGGAGE RETRIEVAL TRACK (FWD AFT TRACK). ZONE 100     (C-CHECK RO 1/7/2022)    REMOVED CORROSION AROUND THE SCREW HOLES OF THE BAGGAGE RETRIEVAL TRACK (FWD AFT TRACK) REF CRJ700 SRM 51-21-06-001-001-A01. FOUND TO BE OUT OF LIMITS. FABRICATED NEW BAGGAGE RETRIEVAL TRACK (FWD AFT TRACK) REF REO 670-25-51-056 REV-A DATED 2021-11-06. COMPLIED WITH TASK CARD 51-900-1002-SKY.
